# SDR UIEA2024081600835

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 57,949 hours, 11,009 cycles
- System (JASC): 5755 · Spoilers
- Part: Rub Strip
- Condition: Gouged
- Location: Lt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER LOWER SKIN T/E RUB STRIP GOUGED( ACCOMPLISHED PERMANENT REPAIR ON #5 SPOILER LOWER SKIN IAW B747 SRM 51-70-10-2R & 57-70-02-2R-1. NO FURTHER DEFECTS NOTED )
